# SDR AALA202406182182

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N435AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10566
- Aircraft time: 11,589 hours, 3,166 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: A82541034111
- Condition: Inoperative
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR LOCKED FROM OUTSIDE AND NOW WILL NOT UNLOCK. MAINTENANCE REPLACED THE LOCK ASSEMBLY PER AMM 25-45-21.
